# SDR DALA2023013100794

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 68,509 hours, 22,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 WHILE WORKING AMDS W/C 2566-9201-3R, R3 DOOR SLIDE FAILED TO DEPLOY. CORRECTIVE ACTION: REMOVED AND REPLACED R3 SLIDE PER AMDS W/C 2566-9201-3R. (2606631)
